Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 6:32 PM CDT for Buffalo County, Trempealeau County, Wisconsin. It was in force for 43 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 6:32 PM CDT (23:32 UTC)
- Expired
- Jul 13, 2015, 7:15 PM CDT
- In force
- 43 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Buffalo County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 76 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:40 PM CDT | HAIL 0.88 | 3 Sw Eleva, WI | |
| Jul 13, 6:48 PM CDT | HAIL 0.5 | Chimney Rock, WI | |
| Jul 13, 6:55 PM CDT | TSTM WND GST 50 | 4 Nw Chimney Rock, WI | 40-50 MPH. LEAF DAMAGE, GRILL MOVED ACROSS DECK. |
| Jul 13, 6:56 PM CDT | HAIL 0.5 | 3 Nw Pigeon Falls, WI | |
| Jul 13, 7:00 PM CDT | HAIL 0.5 | Pigeon Falls, WI | |
| Jul 13, 7:01 PM CDT | HAIL 1 | 2 Nne Pigeon Falls, WI | PEA TO QUARTERS. NO WIND. |
| Jul 13, 7:02 PM CDT | HAIL 1 | 2 Se Pigeon Falls, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
972
WUUS53 KARX 132332
SVRARX
WIC011-121-140015-
/O.NEW.KARX.SV.W.0034.150713T2332Z-150714T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
632 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
NORTHEASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 715 PM CDT
* AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONDOVI...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
STRUM AROUND 645 PM CDT.
OSSEO AROUND 655 PM CDT.
WHITEHALL AROUND 700 PM CDT.
BLAIR AROUND 710 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4455 9117 4421 9116 4459 9166 4460 9127
TIME...MOT...LOC 2332Z 303DEG 35KT 4460 9155
HAIL...1.00IN
WIND...60MPH
$$
SHEA5 follow-up statements
682
WWUS53 KARX 132344
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
644 PM CDT MON JUL 13 2015
WIC011-132353-
/O.CAN.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
BUFFALO WI-
644 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUFFALO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4455 9117 4421 9116 4449 9153 4459 9153
4460 9127
TIME...MOT...LOC 2343Z 303DEG 45KT 4452 9138
$$
WIC121-140015-
/O.CON.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
TREMPEALEAU WI-
644 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN TREMPEALEAU COUNTY...
AT 643 PM CDT...A SEVERE THUNDERSTORM WAS NEAR ELEVA AND STRUM...
OR 10 MILES NORTH OF WHITEHALL...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WHITEHALL AROUND 655 PM CDT.
BLAIR AROUND 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4455 9117 4421 9116 4449 9153 4459 9153
4460 9127
TIME...MOT...LOC 2343Z 303DEG 45KT 4452 9138
HAIL...1.00IN
WIND...60MPH
$$
SHEA832
WWUS53 KARX 132348
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
648 PM CDT MON JUL 13 2015
WIC121-140015-
/O.CON.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
TREMPEALEAU WI-
648 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN TREMPEALEAU COUNTY...
AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STRUM...OR 11
MILES NORTH OF WHITEHALL...MOVING SOUTHEAST AT 45 MPH. NICKEL SIZED
HAIL WAS REPORTED SOUTHWEST OF ELEVA AND THERE MAY HAVE BEEN SOME
TREES BLOWN DOWN.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WHITEHALL AROUND 655 PM CDT.
BLAIR AROUND 705 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INDOORS WHEN THIS STORM MOVES INTO YOUR AREA. BE ALERT FOR
GUSTY WINDS AND HAIL...ALONG WITH TORRENTIAL RAINS.
&&
LAT...LON 4455 9117 4421 9116 4449 9153 4457 9150
4460 9127
TIME...MOT...LOC 2347Z 297DEG 41KT 4453 9136
HAIL...0.88IN
WIND...60MPH
$$
SHEA916
WWUS53 KARX 132354
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
654 PM CDT MON JUL 13 2015
WIC121-140015-
/O.CON.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
TREMPEALEAU WI-
654 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN TREMPEALEAU COUNTY...
AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITEHALL...
MOVING SOUTHEAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BLAIR AROUND 705 PM CDT.
THIS STORM IS LIKELY PRODUCING LARGE HAIL ALONG WITH GUSTY WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS. THIS HAIL COULD DAMAGE WINDOWS AND VEHICLES.
&&
LAT...LON 4455 9117 4421 9116 4446 9149 4456 9142
4460 9127
TIME...MOT...LOC 2353Z 316DEG 43KT 4444 9128
HAIL...1.75IN
WIND...60MPH
$$
SHEA436
WWUS53 KARX 140003
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
703 PM CDT MON JUL 13 2015
WIC121-140015-
/O.CON.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
TREMPEALEAU WI-
703 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN TREMPEALEAU COUNTY...
AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PIGEON FALLS... MOVING SOUTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS COULD BE INJURED. HAIL
COULD DAMAGE ROOFS...SIDING AND WINDOWS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN TREMPEALEAU COUNTY...INCLUDING THE FOLLOWING
LOCATIONS...PIGEON FALLS...PLEASANTVILLE AND HIGHWAY 53 AND COUNTY E.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 4455 9117 4421 9116 4436 9136 4452 9136
4454 9125
TIME...MOT...LOC 0001Z 303DEG 35KT 4439 9118
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
SHEA261
WWUS53 KARX 140010
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
710 PM CDT MON JUL 13 2015
WIC121-140019-
/O.EXP.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
TREMPEALEAU WI-
710 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TREMPEALEAU
COUNTY WILL EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HAIL UP TO DIME SIZED WAS REPORTED BUT LARGER HAIL LIKELY FELL
BETWEEN STRUM AND PIGEON FALLS WISCONSIN.
LAT...LON 4455 9117 4421 9116 4436 9136 4452 9136
4454 9125
TIME...MOT...LOC 0008Z 303DEG 35KT 4439 9118
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:22 PM CDT, 10 minutes earlier.
Area forecast discussion, Jul 13, 6:22 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 622 PM CDT MON JUL 13 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 344 PM CDT MON JUL 13 2015 MAIN FORECAST CONCERNS ARE ON ISOLATED SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. LATEST RADAR IMAGERY SHOWS ISOLATED THUNDERSTORMS DEVELOPING ACROSS THE FOREST AREA. CAPE AND SHEAR PROFILES SUPPORT SUPERCELLS WITH 0-6 KM BULK SHEAR VALUES OF 40 TO 45 KTS. SURFACE BASED CAPE VALUES ARE ALSO VERY SUPPORTIVE OF SUPRECELLS WITH VALUES RANGING FROM 3000- 4000 J/KG. WE SHOULD SEE THESE ISOLATED TO SCATTERED STORMS PERSIST THROUGH EARLY THIS EVENING AND EXIT INTO SOUTHERN WISCONSIN/NORTHERN ILLINOIS. 0-1 KM BULK SHEAR VALUES ARE VERY WEAK...10 KTS OR LESS...SO NOT EXPECTING TORNADOES. HOWEVER IF WE CAN ESTABLISH A STRONG ENOUGH SUPERCELL CANNOT RULE OUT A BRIEF TORNADO OR TWO. WE WILL SEE NORTHWEST FLOW ALOFT ACROSS THE FORECAST AREA TONIGHT INTO TUESDAY AS A WEAK FRONTAL BOUNDARY MARCHES SOUTHWEST ACROSS THE FORECAST AREA. A FEW SHOWERS AND STORMS ARE POSSIBLE ALONG THIS FRONT ON TUESDAY ALONG WITH MUCH COOLER TEMPERATURES IN ITS WAKE. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 344 PM CDT MON JUL 13 2015 HIGH PRESSURE BUILDS IN FOR WEDNESDAY PROVIDING DRY AND QUIET WEATHER. THE PATTER BECOMES MORE ACTIVE THURSDAY INTO THURSDAY NIGHT WITH BETTER CHANCES FOR SHOWERS AND STORMS AS A STRONGER SHORTWAVE COULD MAKE ITS WAY ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. THE EXACT TRACK THIS SYSTEM WILL TAKE IS UNCERTAIN AT THIS TIME SO KEEP CLOSE EYE ON THE FORECAST AS WE DRAW CLOSER TO THURSDAY. A WARM AND HUMID AIRMASS THEN MOVES INTO THE REGION FRIDAY INTO THE WEEKEND. HEAT INDEX VALUES COULD APPROACH 95 TO 100 ON SATURDAY. THE WARM AND HUMID CONDITIONS LOOK TO PERSIST INTO SUNDAY. ALSO...THERE WILL BE PERIOD CHANCES FOR SHOWERS AND STORMS OVER THE REGION WITH SEVERAL WEAK WAVES MOVING THROUGH. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 622 PM CDT MON JUL 13 2015 SCATTERED THUNDERSTORMS...SOME OF WHICH ARE STRONG TO SEVERE... WILL MOVE ACROSS WEST-CENTRAL INTO CENTRAL WI THIS EVENING. KRST WILL REMAIN DRY AND IT APPEARS STORMS SHOULD ALSO STAY TO THE NORTH AND EAST OF KLSE. AS A RESULT...EXPECT VFR CONDITIONS AT BOTH TAF SITES THROUGH THE PERIOD. SOME AFTERNOON CUMULUS POSSIBLE TUESDAY AFTERNOON IN THE 3000 TO 4000 FT AGL LAYER. OTHERWISE... EXPECT MOSTLY CLEAR SKIES OVERNIGHT. LIGHT NORTH-NORTHWEST WINDS WILL BE RULE...GENERALLY FROM4 TO 10 KTS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...WETENKAMP LONG TERM...WETENKAMP AVIATION...ROGERS
Hazardous weather outlook, Jul 13, 2:57 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 257 PM CDT MON JUL 13 2015 IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034- 041>044-053>055-061-141200- HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA- DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-CLARK-BUFFALO- TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- 257 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 3 PM AND 8 PM. SOME OF THE STORMS COULD SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY THROUGH SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...MAINLY BETWEEN 3 PM AND 8 PM. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-018-WIZ017-141200- MITCHELL-FLOYD-TAYLOR- 257 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY THROUGH SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED.
In the hours before
Local storm report, Jul 13, 6:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
605 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL RICHLAND CENTER 43.34N 90.38W
07/13/2015 E0.50 INCH RICHLAND WI TRAINED SPOTTER
&&
RANDYBLocal storm report, Jul 13, 6:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
609 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 5 SE OSSEO 44.54N 91.14W
07/13/2015 E2.50 INCH JACKSON WI PUBLIC
MANY GOLFBALL SIZED, BUT UP TO TENNIS BALL
SIZE. SKY LIGHTS ARE CRACKED IN THE HOME.
&&
DBLocal storm report, Jul 13, 6:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
611 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG RICHLAND CENTER 43.34N 90.38W
07/13/2015 RICHLAND WI TRAINED SPOTTER
POWER OUTAGES.
&&
DBLocal storm report, Jul 13, 6:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 NNW RICHLAND CENTER 43.35N 90.39W
07/13/2015 RICHLAND WI LAW ENFORCEMENT
TREE FELL ON A HOUSE.
&&
DBSpecial weather statement, Jul 13, 6:23 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 PM CDT MON JUL 13 2015
WIZ032>034-140015-
TREMPEALEAU-BUFFALO-JACKSON-
623 PM CDT MON JUL 13 2015
...STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO AREAS BETWEEN EAU
CLAIRE AND LA CROSSE WISCONSIN...
AT 622 PM CDT...A STRONG TO SEVERE THUNDERSTORM WAS 7 MILES NORTH OF
MONDOVI...MOVING SOUTHEAST AT 40 MPH. THIS STORM MAY BE SEVERE AND
ADDITIONAL WARNINGS ARE POSSIBLE AS THIS STORM MOVES IN TO THE ELEVA
AND STRUM AREAS ALONG HIGHWAY 10.
LAT...LON 4416 9091 4413 9098 4407 9097 4409 9119
4405 9122 4406 9131 4402 9134 4399 9132
4398 9142 4403 9159 4420 9187 4433 9192
4441 9208 4459 9203 4460 9092 4451 9092
4451 9080 4442 9080 4442 9032 4416 9031
TIME...MOT...LOC 2322Z 310DEG 35KT 4468 9170
SHEALocal storm report, Jul 13, 6:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG RICHLAND CENTER 43.34N 90.39W
07/13/2015 RICHLAND WI LAW ENFORCEMENT
MANY TREES REPORTED DOWN IN THE CITY
&&
DBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:33 PM CDT | Special Weather Statement | ARX | Buffalo, Taylor, Trempealeau | 117 min |
| Jul 13, 12:47 AM CDT | Special Weather Statement | ARX | Clark, Jackson, Taylor | 58 min |
| Jul 13, 1:10 AM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 65 min |
| Jul 13, 1:42 AM CDT | Special Weather Statement | ARX | La Crosse | 63 min |
| Jul 13, 1:50 AM CDT | Special Weather Statement | ARX | Adams, Juneau, Monroe | 55 min |
| Jul 13, 2:11 AM CDT | Special Weather Statement | ARX | Crawford, Richland, Vernon | 94 min |
| Jul 13, 2:24 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 66 min |
| Jul 13, 2:39 AM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 51 min |
| Jul 13, 3:03 AM CDT | Special Weather Statement | ARX | Grant | 117 min |
| Jul 13, 2:49 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 26 min |
| Jul 13, 3:14 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 61 min |
| Jul 13, 4:08 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse | 52 min |
| Jul 13, 4:28 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 62 min |
| Jul 13, 4:39 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 66 min |
| Jul 13, 4:55 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 65 min |
| Jul 13, 5:03 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe | 31 min |
| Jul 13, 5:13 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Richland, Vernon | 77 min |
| Jul 13, 5:37 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 53 min |
| Jul 13, 5:40 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 50 min |
| Jul 13, 6:23 PM CDT | Special Weather Statement | ARX | Buffalo, Jackson, Trempealeau | 52 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.